Jump to content
Looking4peace

Symptoms getting worse - 17 months out

Recommended Posts

Looking4peace   
Looking4peace

17 months off Effexor and life has never been harder.

difficuly sleeping has only compounded the unbearable fear & worry about everything. If there is even a small "problem" I will immediately go to worse case scenario. That is in regards to ANY topic. Has anyone else experienced a heightened level of worry, fear & dread. At what point in withdrawal does it go away? I have tried so many alternative ways to handle these thoughts, but they are like a sledgehammer crushing anything that tries to break the pattern. As soon as I wake up every morning, the checklist of worry begins and the knot in my chest and stomach starts to form it's tight pressure mass. I know reinstatement is a "crap shoot" this far out, do I risk it? Will this go away? What can I try next?

any guidance, support or answers welcome!

 

Share this post


Link to post
Share on other sites
KT38   
KT38

I have this and I'm over 2 yrs off. The second you wake up you can't find a good thought, sometimes for the whole day and it is so distressing you feel you need to go to the hospital because your brain is really broken.  I also have internal akathisia which is relentless so I'm fighting my brain and nervous system at the same time as well as the death of my little girl.  Some days I do better, but after I had carbocaine on the 7th some really scary things have happened to my cns and brain and I've gotten worse. I'm hoping it's just a bad wave and not the carbocaine.  I pray things get easier for you soon.

Share this post


Link to post
Share on other sites
emmabee   
emmabee

I did a way too fast taper off Effexor last April.  So I guess that puts me in the about the same time frame as the OP.  

I keep waiting for things to get better.  I've also had the intense fear and constant anxiety.  It seemed to get better for a while this summer, but now, after an increase in physical symptoms, the fear is back.  Today is one of those days when I'm fearing for my sanity...nothing makes sense and nothing is tolerable.  

I don't have any answers.  I wish I did.  I keep telling myself that it got better for a while and it will again.  

 

KT38's post scared me, because I am scheduled for dental work next month and am so afraid that the novocaine needed for the procedure will make everything worse. 

 

Share this post


Link to post
Share on other sites
Looking4peace   
Looking4peace

KT38, emmabee 

thank you for your replies.

It is so scary how this has all destroyed my life. I too have some dental work coming up and never even thought about the Novocain. Not to mention all the scary studies, that dental work could be a root cause for all of this (Mercury, Root Canal Cavitation)

I feel like I need to hold on, the end of the tunnel is coming, but with it all getting worse each day, it all feels so hopeless. It has been a while now since I had ANY positive day or window. 

I wish there was a magic reset button.

Please feel free to contact me and update me with any positive updates

Share this post


Link to post
Share on other sites
Jenniferdiana   
Jenniferdiana

Pray and look to God. He will help you and give you the peace you need

Share this post


Link to post
Share on other sites
Martina23   
Martina23
On 1.9.2017 at 1:01 PM, KT38 said:

I have this and I'm over 2 yrs off. The second you wake up you can't find a good thought, sometimes for the whole day and it is so distressing you feel you need to go to the hospital because your brain is really broken.  I also have internal akathisia which is relentless so I'm fighting my brain and nervous system at the same time as well as the death of my little girl.  Some days I do better, but after I had carbocaine on the 7th some really scary things have happened to my cns and brain and I've gotten worse. I'm hoping it's just a bad wave and not the carbocaine.  I pray things get easier for you soon.

KT, I had also huge problems with Carbocaine. I was suicidal for month, had a lot of a derealization, intrusive thoughts everywhere. It was scary. If it didnt go away, I wouldnt have endured it. Today I can say it loud, but if it didnt go away I was sure sooner or later to make suicide.

 

But after one month, when the carbocaine went away, my brain came back to me as normal.

 

I was so thankful. Now I wish that the intrusive thoughts disappear, but they are still here.

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.